# SDR 07FDEA00578

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 51,845 hours, 10,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Element
- Part number: 710121
- Part serial: 21137
- Condition: Failed
- Location: Apu Compartment
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE ALARM AND LIGHT CAME ON WITH APU FIRE LEVEL 3 ALERT AT 12000 FEET DESCENT ONTO FINAL APPROACH PULLED APU FIRE HANDLE AND DISCHARGED FIRE BOTTLE LIGHT WENT OUT AFTER 30 SECONDS BLEED AIR NR 2 AND NR 2 PACK AUTO SHUT DOWN.  APU COMPARTMENT INSPECTION REVEALED NO SIGNS OF FIRE OR HOT AIR LEAK.  APU WAS NOT RUNNING DURING OCCURRENCE.  MAINTENANCE REPLACED NR 2 FIRE EXTINGUISHER BOTTLE AND APU FIRE DETECT ELEMENT LOOP B.
